RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 49, Number 1  


Error estimates in $S_p$ for cubature formulas exact for Haar polynomials in the two-dimensional case
K. A. Kirillov, M. V. Noskov
3
Application of divisor theory to the construction of tables of optimal coefficients for quadrature formulas
A. Zh. Zhubanysheva, N. Temirgaliev, Zh. N. Temirgalieva
14
New modifications of the generalized saddle version of the level method
N. A. Sokolov
26
Determination of functional gradient in an optimal control problem related to metal solidification
A. F. Albu, V. I. Zubov
51
Extremal dynamics of the generalized Hutchinson equation
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
76
Analysis of extraordinary optical transmission trough a conducting film by the discrete sources method
N. V. Grishina, A. G. Sveshnikov, Yu. A. Eremin
90
A fundamental solution to the Cauchy problem for a fourth-order pseudoparabolic equation
I. G. Mamedov
99
Numerical solution to a stokes interface problem
E. V. Chizhonkov
111
A variant of the finite superelement method for computing viscous incompressible flows
L. G. Strakhovskaya
123
Solution of the skin effect problem with an arbitrary coefficient of specular reflection
A. V. Latyshev, A. A. Yushkanov
137
Strong convergence of difference approximations in the problem of transverse vibrations of thin elastic plates
A. A. Kuleshov, V. V. Mymrin, A. V. Razgulin
152
One approach to a magnetostatic problem for bodies with inclusions in an inhomogeneous external field
V. V. Dyakin, V. Ya. Raevskii, O. V. Umergalina
178
Stepwise solution to an inverse problem for the radiative transfer equation as applied to tomography
D. S. Konovalova
189
Algebra over estimation algorithms: Normalization with respect to the interval
A. G. D'yakonov
200
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020